# SDR USAA2014121700006

- Difficulty date: December 17, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 5,770 hours, 912 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR7995
- Condition: Low Pressure
- Location: R2 Door
- Part time: 5,770 hours, 912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK FOUND 2R DOOR ASSIST BOTTLE PRESS BELOW 1783 PSI DURING VISUAL INSPECTION IAW JOB CARD 33C80052003.  PRESS GAUGE NEEDLE AT BOTTOM OF YELLOW BAND.  CHARGED 2R DOOR BOTTLE IAW JOB CARD 33C80052003 & AMM 52-10-00-600-802.  ACCOMPLISHED TROUBLESHOOTING PROCEDURES IAW TSM 52-12-00-810-811, NO LEAKS NOTED.
